Is this your profile?
Claim your Citation Index profile in order to display more information about you and gain access to Libraries services. Just create or connect your ORCID iD.
2021 journal article
On differentially algebraic generating series for walks in the quarter plane
SELECTA MATHEMATICA-NEW SERIES.
By: C. Hardouin & M. Singer
On the Kernel Curves Associated with Walks in the Quarter Plane
TRANSCENDENCE IN ALGEBRA, COMBINATORICS, GEOMETRY AND NUMBER THEORY, TRANS19.
By: T. Dreyfus, C. Hardouin, J. Roques & M. Singer
Sparse Interpolation in Terms of Multivariate Chebyshev Polynomials
Hubert, E., & Singer, M. F. (2021, September 9). FOUNDATIONS OF COMPUTATIONAL MATHEMATICS.
By: E. Hubert & M. Singer
2020 journal article
Some structural results on D-n-finite functions
ADVANCES IN APPLIED MATHEMATICS, 117.
By: A. Jimenez-Pastor, V. Pillwein & M. Singer
Walks in the quarter plane: Genus zero case
JOURNAL OF COMBINATORIAL THEORY SERIES A, 174.
2019 journal article
Consistent systems of linear differential and difference equations
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 21(9), 2751–2792.
By: R. Schaefke & M. Singer
2018 journal article
On the nature of the generating series of walks in the quarter plane
Inventiones Mathematicae, 213(1), 139–203.
2017 journal article
Galois groups for integrable and projectively integrable linear difference equations
Journal of Algebra, 480, 423–449.
By: C. Arreche & M. Singer
2016 journal article
Desingularization of Ore operators
Journal of Symbolic Computation, 74, 617–626.
By: S. Chen, M. Kauers & M. Singer
2015 journal article
Reductive linear differential algebraic groups and the galois groups of parameterized linear differential equations
International Mathematics Research Notices, (7), 1733–1793.
By: A. Minchenko, A. Ovchinnikov & M. Singer
2014 journal article
On the summability of bivariate rational functions
Journal of Algebra, 409, 320–343.
By: S. Chen & M. Singer
Unipotent differential algebraic groups as parameterized differential galois groups
Journal of the Institute of Mathematics of Jussieu, 13(4), 671–700.
2013 journal article
Linear algebraic groups as parameterized Picard-Vessiot Galois groups
Journal of Algebra, 373, 153–161.
By: M. Singer
Projective isomonodromy and galois groups
Proceedings of the American Mathematical Society, 141(2), 605–617.
By: C. Mitschi & M. Singer
2012 journal article
Monodromy groups of parameterized linear differential equations with regular singularities
Bulletin of the London Mathematical Society, 44, 913–930.
Residues and telescopers for bivariate rational functions
Advances in Applied Mathematics, 49(2), 111–133.
2011 journal article
A Jordan-Holder Theorem for differential algebraic groups
Journal of Algebra, 328(1), 190–217.
By: P. Cassidy & M. Singer
Differential Galois theory of linear difference equations (vol 342, pg 333, 2008)
Mathematische Annalen, Vol. 350, pp. 243–244.
2010 journal article
An algorithm to compute Liouvillian solutions of prime order linear difference-differential equations
Journal of Symbolic Computation, 45(3), 306–323.
By: R. Feng, M. Singer & M. Wu
Liouvillian solutions of linear difference-differential equations
Journal of Symbolic Computation, 45(3), 287–305.
2007 journal article
Model theory of partial differential fields: From commuting to noncommuting derivations
Proceedings of the American Mathematical Society, 135(6), 1929–1934.
2005 journal article
On the constructive inverse problem in differential Galois theory
Communications in Algebra, 33(10), 3639–3665.
By: W. Cook, C. Mitschi & M. Singer
2002 journal article
Linear differential operators for polynomial equations
Journal of Symbolic Computation, 34(5), 355–398.
By: O. Cormier, M. Singer, B. Trager & F. Ulmer
2001 journal article
Effective methods in algebraic geometry
Journal of Pure and Applied Algebra, 164(1-2), 1–2.
1999 journal article
Calculating the Galois group of L-1(L-2(y))=0, L-1,L-2 completely reducible operators
Journal of Pure and Applied Algebra, 139(1-3), 3–23.
By: P. Berman & M. Singer
Computing Galois groups of completely reducible differential equations
Journal of Symbolic Computation, 28(4-5), 473–494.
By: E. Compoint & M. Singer
Solving difference equations in finite terms
Journal of Symbolic Computation, 27(3), 239–259.
By: P. Hendriks & M. Singer
1997 journal article
Linear differential equations and products of linear forms
Journal of Pure and Applied Algebra, 117(1997 May), 549–563.
By: M. Singer & F. Ulmer
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)